# SDR SWIA2023012467163

- Difficulty date: January 4, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N135SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000460
- Aircraft time: 21,133 hours, 11,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17085200001
- Condition: Corroded
- Location: Frms 85-86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR BELOW SLIDE FITTING BETWEEN FR 85 AND FR 86 FLOOR BEAM SUPPORT CORRODED.  REMOVED AND REPLACED  IAW SRM 51-40-08.
